MAUDE Adverse Event Report: TELEFLEX MEDICAL HZ APPLIER LG 11" CVD; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HZ APPLIER LG 11" CVD; APPLIER, SURGICAL, CLIP
Model Number IPN914994
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported issue: horizon large size open appliers failed to release clips after being closed onto the vessel.There was no patient injury.
 
Additional Manufacturer Narrative
(b)(4).Additional information received indicates the event was not reportable; therefore, the initial mdr submitted on 04 april 2023 should be retracted.
 
Event or Problem Description

Brand Name
HZ APPLIER LG 11" CVD
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16676170
Report Number3011137372-2023-00095
Device Sequence Number6539833
Product Code GDO
UDI-Device Identifier24026704710243
UDI-Public24026704710243
Combination Product (Y/N)N
Initial Reporter CountryHK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914994
Device Catalogue Number437111
Device Lot Number06E1751201
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer03/30/2023
Initial Report FDA Received Date04/04/2023
Supplement Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown